Connectivity of diagonal products of Baire one functions

Tom 146 / 1994

A. Maliszewski Fundamenta Mathematicae 146 (1994), 21-29 DOI: 10.4064/fm-146-1-21-29

Streszczenie

We characterize those Baire one functions f for which the diagonal product x → (f(x), g(x)) has a connected graph whenever g is approximately continuous or is a derivative.

Autorzy

  • A. Maliszewski

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek